Differential and Integral Equations

On a Paneitz-type equation in six-dimensional domains

Hichem Chtioui and Khalil El Mehdi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider the equation $\Delta ^2 u=K u^5$, $u>0$ in $\Omega$, $u=\Delta u=0$ on $\partial\Omega$, where $K$ is a positive function and $\Omega$ is a bounded and smooth domain in $\mathbb R^6$. Using the theory of critical points at infinity, we give some topological conditions on $K$ to ensure some existence results.

Article information

Source
Differential Integral Equations Volume 17, Number 5-6 (2004), 681-696.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060355

Mathematical Reviews number (MathSciNet)
MR2054942

Zentralblatt MATH identifier
1224.35144

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 35J60: Nonlinear elliptic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Chtioui, Hichem; El Mehdi, Khalil. On a Paneitz-type equation in six-dimensional domains. Differential Integral Equations 17 (2004), no. 5-6, 681--696. https://projecteuclid.org/euclid.die/1356060355.


Export citation